# SDR MASA2025100700086

- Difficulty date: October 7, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000530
- Aircraft time: 21,190 hours, 12,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO EMERG FLASHLIGHT NOT FLASHING RED.  REMOVED AND REPLACED FO EMER FLASHLIGHT. OPS CHECK GOOD. NO FURTHER DEFECTS.
